# SDR WVER2018060400003

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 33,997 hours, 27,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Part time: 33,997 hours, 27,607 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DAMAGED AT MULTIPLE AREAS.
